# SDR P5CA9600404

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE APU EXHAUST DUCT AT 12:00 O'CLOCK POSITION. WELDED CRACK PER BAC 5975.
